# SDR FDEA201010214141

- Difficulty date: October 21, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 39,782 hours, 9,053 cycles
- Engine: Pwa PW4462
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00273
- Condition: Dented
- Location: Bs 1661 L11r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, RT INTERIOR FUSELAGE FRAME STA 1661 L-11R FOUND DENTED.  REPAIR CARRIED OUT AS PER SRM 53-00-07, FIGURE 201, REPAIR 2, REVISION 44. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100, REVISION 111.
